# SDR USAA2010110192454

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 31,274 hours, 11,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53235114204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11 - CORROSION ON SKIN CLIP AT FORWARD CARGO FR 35.2, BETWEEN STR 41L TO 42L.  REPLACED SKIN CLIP AT FORWARD CARGO FR 35.2, BETWEEN STR 41L TO 42L IAW TYPICAL REPAIR 53-21-01A.
